It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-30-2010, 01:58 PM   #1
Join Date: Sep 2010
Location: PA
Posts: 1
kayron1230 HB User
Going off Birth Control Pill after extended use. Symptoms / Side Effects?!

I was on the pill for 13 years and stopped taking it in Feb 2010. It has been 7 months and these are the symptoms I have been experiencing:
I havenít had a period since July (3 months late)
Periodic spotting
Bleeding after intercourse
Extreme fatigue
Frequent Urination
Urinary tract infection
Greasy Hair
Weight gain
Nausea (thatís new)
I have been to planned parenthood and they have run several tests (Stds, thyroid issues, bacteria cultures) which have all been negative. They are now going to check for more serious issues such as cervical cancer & polyps / fibroids. I am in good shape, exercise regularly and eat well. I am beginning to believe these symptoms are related to hormone imbalance from going off the pill. My symptoms appear to be getting worse as I progress and would love to hear of other peopleís similar storiesÖ

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pregnancy symptoms from going off pill? Pleeeease help! desertgirl Birth Control 4 05-30-2008 07:57 AM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 08:35 PM
Is birth control really as bad as everyone here makes it seem? glycolysis123 Birth Control 19 09-15-2006 03:24 PM
Trying birth control pill for MAV Wowwwweeee Inner Ear Disorders 4 09-02-2006 10:55 PM
Anyone taking birth control pills in their 50s or late 40s? rmc12 Menopause 11 03-23-2005 07:09 PM
Birth Control? billabongster17 Birth Control 2 12-21-2004 09:15 PM
Extended Use Of Birth Control AimeeLu Birth Control 10 10-19-2004 03:30 PM
The birth control and Cervical dysplasia or cancer cocoeyes Cancer: Cervical & Ovarian 0 09-22-2004 01:50 PM
Birth Control Side Effects! Please help! renee_marie Birth Control 5 08-12-2004 04:09 PM
Birth Control Aftermath renee_marie Birth Control 2 08-11-2004 01:55 PM

hormone imbalance, irregular period, skipped period, spotting, stopping the birth control pill

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:30 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!